MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS HO 8.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS HO 8.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00620205222 lot# 65712808 shell porous with cluster holes 52 mm.Cat# 00625006530 lot# j7405189 bone screw self-tapping 6.5 mm dia.30 mm length.Cat# 00625006525 lot# 65601589 bone screw self-tapping 6.5 mm dia.25 mm length.Cat# 00630505036 lot# 65672783 liner standard 3.5 mm offset 36 mm i.D.For use with 50/52/54 mm o.D.Shells.Cat# 650-0660 lot# 3140405 delta ceramic fem hd 36/-3mm.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 year later due to leg length discrepancy.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Proposed component code: mechanical: stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Findings: severe femoral head and acetabular arthritis.Left length gain was noted to be 10mm per our preoperative plan.Excellent stability was noted in abduction, external rotation, extension as well as in flexion, adduction, and internal rotation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS HO 8.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20053819
Report Number0001825034-2024-02064
Device Sequence Number7971157
Product Code LZO
UDI-Device Identifier00880304489721
UDI-Public(01)00880304489721(17)320406(10)7220633
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-101080
Device Lot Number7220633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight72 KG